# SDR CA990318031

- Difficulty date: February 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL2151A10
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Skin
- Part number: 215150622
- Condition: Cracked
- Location: Rudder
- Part time: 2,532 hours
- Component: 21515061
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SKIN CRACKED BENEATH MOUNTING FOOT PAD OF COUNTER BALANCE ARM.  POSSIBLE CAUSE BY VIBRATION AND/OR IN-FLIGHT STRESSES OF WEIGHTS SUSPENDED ON SUBSTANTIAL MOMENT ARM WITH INSUFFICIENT STRUCTURAL SUPPORT AT MOUNTING POINT.
